# SDR AMCR200700003

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: General aviation
- Aircraft: N252DV
- Make and model: Skrsky S92A
- Aircraft serial: 920009
- Aircraft time: 572 hours, 1,134 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20497000
- Part serial: 00064
- Condition: Binding
- Location: Mlg
- Part time: 572 hours, 1,134 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WHEEL CHANGE (LT OB) COULD NOT REMOVE THE WHEEL OFF OF AXLE. FOUND ONE OF THE CENTER STATORS (A35579) OF THE BRAKE ASSY TO BE PROTRUDING OUT OF THE PACK. THE STATOR CUT INTO THE WHEEL PREVENTING THE REMOVAL. WE DID NOT TEARDOWN THE BRAKE BUT SUSPECT EITHER THE STATOR IS OUT OF ROUND OR HAS ID DAMAGE, OR THE TORQUE TUBE IS DAMAGED ALLOWING STATOR TO SHIFT BEYOND THE PACK CIRCUMFERENCE. P/N 78286/92250-00801-102.
